UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Guaranteed attractivity of equilibrium points in a class of delayed neural networks Journal article
International Journal of Bifurcation and Chaos, 2006,Volume: 16,Issue: 9,Page: 2737-2743
Authors:  Yang X.;  Liao X.;  Tang Y.;  Evans D.J.
Favorite  |  View/Download:0/0  |  Submit date:2019/02/11
Delayed neural network  Domain of attraction  Equilibrium point  Local exponential stability  Lyapunov-Krasovskii functional